MathSciNet Relay Station
MathSciNet bibliographic data
MR1714278 (2001d:58022) 58J28 (58J20)
Goette, Sebastian Equivariant $\eta$-invariants on homogeneous spaces. Math. Z. 232 (1999), no. 1, 1–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement